# SDR FDEA202402160164

- Difficulty date: February 16, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,799 hours, 27,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS030903
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING THE FLIGHT, THE DOOR ON THE RIGHT SIDE WAS  ALARMING. INDICATIONS IN COCKPIT WERE NORMAL.   T/S CARRIED OUT IAW ABOVE REF. OPS TEST OF R1 DOOR EMERGENCY ESCAPE SLIDE RELEASE WARNING PERFORMED,  WARNING LIGHT COMES ON & BUZZER SOUNDED WHEN INTERIOR CONTROL HANDLE IS UNLOCK IAW AMM.   SUSPECT LIMIT SWITCH 13WN TO BE ERRATIC,   R & R FWD RT PAX /CREW DOOR 14WN SWITCH.   PERFORMED  OPS TEST, OPS TESTED GOOD.
